# SDR SWIA2023051500424

- Difficulty date: April 24, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 20,037 hours, 12,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBOARD SEAT TRACK AFT OF THE CROWN TEETH BETWEEN FRAME 84 AND 85.     (C-CHECK RO 5/12/2023)    PERFORMED SEAT TRACK SPLICE FROM FR 82-85. SEE CONTINUATION FOR ALL WORK PERFORMED. REF ETD2023-170-010683. REPAIR PARTS ADDITIONAL WEIGHT IS 7.86OZ.
